Hi I wonder if anyone can help me I've been taking alli 3x times a day and the first week I experienced the stomach cramps the Orange BM but it was ok as I knew the product was obviously working but since last weekend it's all stopped no side effects ... Nothing! I've jumped on the scales this morning and I've gained weight 3lbs??? I've followed a low fat plan eaten my 3 meals a day all low calorie I'm so disappointed nothing is shifting this weight I'm unsure wether to carry on with the alli or to bin it?? Any advice would be great thank you
No responses have yet been posted. Add your response to this question.
- Alli Information for Consumers
- Alli Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alli (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 3 answers
Posted 27 Sep 2012 • 1 answer
Posted 5 Mar 2014 • 3 answers
Posted 4 Mar 2015 • 2 answers
Prazosin - I suddenly stopped taking this medication, in 2 weeks I lost some of the weight I gained?
Posted 3 Oct 2017 • 0 answers